MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an adverse event that occurred while operating the artis pheno system.Prior to the procedure during the patient transfer, the patient fell off the table.Additional information was received that the patient was transferred to the emergency room.The details of the incident are unclear; siemens has requested additional information regarding this event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The reported issue was analyzed by our experts and the following conclusions were made.The reported event was attributed to an unexpected rotation of the table during the transfer process.Siemens local service engineer inspected the concerned unit and discovered that the table's rotation brake was loose, which meant that the table rotation was not properly restricted.However, the exact cause for the loose brake could not be determined.As part of the service activity, the engineer adjusted and tightened the table's rotation brake, restoring the system to its proper working order.It is user¿s responsibility to ensure that the table is securely immobilized and cannot move prior initiating any patient transfer.This precaution is essential to guarantee the safety and stability of the patient throughout the transfer process.The operator manual contains adequate instructions about patient transfer protocols and safety measures.Relevant warnings are outlined within the chapter titled "transferring and positioning the patient." (see operator manual excerpts below).¿warning: patient transfer - the patient may fall to the ground.- move system into patient transfer position.- park the patient stretcher/bed right alongside the patient table without a gap.- lock the brakes of patient stretcher/bed.- always keep the mattress fixed on the tabletop with the velcro.- press the block movement button to prevent motorized movements or temporarily remove the consoles.- prevent pushing the table transversally with excessive force during patient transfer or hold it if it cannot be avoided.- use positioning aids for moving the patient.¿ the occurrence rate of the identified cause has been checked and no error accumulation has been identified.The occurrence rate is below the defined threshold.Section h6 code g07001 - table brakes.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forccheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key21035435
Report Number3004977335-2024-00161
Device Sequence Number7595856
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale